# SDR AALA201901149004

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 83,593 hours, 12,229 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127170002
- Part serial: 1290
- Condition: Leaking
- Location: Fuel Boost
- Part time: 34,959 hours, 4,761 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REAR GALLEY HAD A FUEL ODOR AROUND THE SERVICING CARTS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE TRIM TANK BOOST PUMP  LEAKING, ROUTED TO THE SHROUD SYSTEM AND REPLACED THE TRIM TANK PUMP IAW AMM 28-27-48. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK, NO LEAKS NOTED.
